# SDR UALA2009011900188

- Difficulty date: January 15, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 72,292 hours, 11,727 cycles
- Engine: Pwa PW4060
- System (JASC): 7160 · Engine Air Intake System
- Part: Acoustic Liner
- Part number: 314T30101U1
- Condition: Damaged
- Location: Nr 2 Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG ACOUSTIC LINER 8 O'CLOCK POS DAMAGED.  NR 2 ENG INNER ACOUSTIC PANEL 8 O'CLOCK POSITION CRACKED 4.5 INCHES FORWARD OF LPC BLADES.  REPLACED NR 2 ENG NOSE COWL.
